MAUDE Adverse Event Report: CREAGH MEDICAL BIOTRONIK PASSEO-35HP; PTA CATHETER

CREAGH MEDICAL BIOTRONIK PASSEO-35HP; PTA CATHETER
Model Number 8/80/75
Medical Device Problem Codes Material Puncture/Hole (1504); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During procedure on (b)(6) 2022, the 8x80mm balloon was being used to treat a lesion in the proximal section of the bcf.Calcification is recorded as moderate.Upon inflation of the balloon inside the patient, the balloon burst at 21 atm on the first inflation attempt.No segments of the balloon were left inside patient, and patient was later discharged home without further complications or medical intervention.
 
Event or Problem Description
Balloon burst at 21 atm.First inflation.
 
Additional Manufacturer Narrative
Correction: b5 updated.H3: hardware analysis confirmed the reported issue.The balloon had burst longitudinally.The burst traveled the length of the balloon and terminated at the proximal balloon cone and distal sleeve respectively.H6: code a041001 (1504) no longer applies to the event.
 
Event or Problem Description
During procedure on (b)(6) 2022, the 8x80mm balloon was being used to treat a lesion in the proximal section of the brachiocephalic fistula (bcf).Calcification is recorded as moderate.Upon inflation of the balloon inside the patient, the balloon burst at 21 atm on the first inflation attempt.No segments of the balloon were left inside patient, and patient was later discharged home without further complications or medical intervention.Additional information received indicated the balloon was prepped per indications for use.The reported issue occurred in a venoplasty procedure.The target vessel had moderation calcification (approximately 25%).There was no impact to patient outcome.
 
Event or Problem Description
Additional information received indicated the procedure was successfully completed with the use of a competitor 8mm balloon.It was noted the balloon was used to treat an area not at the actually arteriovenous fistula (avf) anastomotic site.

Brand Name
BIOTRONIK PASSEO-35HP
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road, balliinasloe
co. galway, ireland H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road, balliinasloe
co. galway, ireland H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
holly ramirez
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007000
MDR Report Key15789008
Report Number3005994106-2022-00009
Device Sequence Number14820726
Product Code LIT
UDI-Device Identifier05391525781587
UDI-Public05391525781587
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K113468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Model Number8/80/75
Device Catalogue Number399094
Device Lot Number22002246
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer11/16/2022
01/13/2023
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date12/15/2022
01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale